Karvezide Loss Of Consciousness Side Effect Reports
The following Karvezide Loss Of Consciousness side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Loss Of Consciousness, can occur, and what you can do about them.
A side effect could appear soon after you start Karvezide or it might take time to develop.
|Loss Of Consciousness, Orthostatic Hypotension|
This Loss Of Consciousness side effect was reported by a pharmacist from IT. A 51-year-old patient (weight:NA) experienced the following symptoms/conditions: hypertension. The patient was prescribed Karvezide (dosage: Strength: 300mg/25mg), which was started on Nov 09, 2012. Concurrently used drugs: NA. When starting to take Karvezide the consumer reported the following symptoms:
|Circulatory Collapse, Hypotension, Lactic Acidosis, Loss Of Consciousness, Renal Failure Acute|
This Loss Of Consciousness Karvezide Tabs 300mg/12.5mg side effect was reported by a health professional from on May 31, 2005. A male , 63 years of age, was diagnosed with
Karvezide Loss Of Consciousness Causes and Reviews
Reye syndrome is a rare illness that can affect the blood, liver, and brain of someone who has recently had a viral infection. It always follows another illness. Although it mostly affects children and teens, anyone can get it. It can develop quickly and without warning. It is most common during flu season. Symptoms include
- Nausea and vomiting
- Personality change - such as irritability, combativeness or confusion
- Loss of consciousness
If these symptoms occur soon after a viral illness, seek medical attention immediately. Reye syndrome can lead to a coma and brain death, so quick diagnosis and treatment are critical. Treatment focuses on preventing brain damage. There is no cure.
The cause of Reye syndrome is unknown. Studies have shown that taking aspirin increases the risk of getting it. Because of that, health care professionals now recommend other pain relievers for young patients.
NIH: National Institute of Neurological Disorders and Stroke
Karvezide Loss Of Consciousness Reviews
|Wed, 24 Nov 2010|
Karvezide makes me go frequently to the bathroom
|Fri, 08 Jul 2011|
Although Karvezide controlled my hypertension, it leaves me with dry mouth and I find it difficult to sleep well during the nights, so my doctor switched me back to Karvea. After switching for 2 days, I already notice the increase in my blood pressure, but so far I am sleeping well now.
|Tue, 08 Feb 2011|
i have a very itchy rash evrtywhere only since the dr increased the strength
|Sat, 21 May 2011|
I have developed an itchy red rash on my face over the last two years for which I have not been able to find a cause. I now think it may be from taking calcium and vitamin D combination tablets for Osteoporosis together with my Karvazide medication.
|Thu, 11 Feb 2010|
|Tue, 09 Mar 2010|
I've been experiencing about KARVEZIDE regardin hypertension with the treatement of this medicaton about 4 years . I've beecircn feeling good stuff once i've tested high blood pressure . It was normally 140 . and my family doctor said still high .
|Tue, 20 Mar 2012|
ive been taken kavezide 150/12.5 for 3month and i notice that ive been constipated.
|Sun, 21 Aug 2011|
Extreme dizziness, fatigue, and weakness of muscles - Karvezide 300/25 is perhaps too strong for me as I have no problems as yet on the lesser dose 300/12.5.
|Sat, 03 Dec 2011|
I had taken Karvea 300 for three years before it became ineffective and my blood pressure started to rise.My general practitioner prescribed Karvezide 300/12.5 and after a short while I recorded normal blood pressure.